# SDR AALA961273

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 144N2503
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND BLENDED CORROSION BEYOND SRM LIMITS ON BULKHEAD STIFFENER.  REPAIR PER MRB 757-917.  (M)
